# SDR SWI2025F01295

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS1031.00 CORRODED BETWEEN LBL9.00 AND LBL27.0 AS MARKED   (C-CHECK RO 09/07/2025)PERFORMED A BUILDUP REPAIR PER TO CROSSBEAM FS 1031.00 BETWEEN LBL9.00 AND LBL27.0 PER REO 690-53-61-1572 REV-A DATED 2025-05-28.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
